# SDR 2001FA0000532

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N43SA
- Make and model: Cessna 550
- Aircraft serial: 5500086
- Engine: Pwa JT15D4
- Engine time: 4,951 hours, 2,500 cycles
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: 3020907
- Condition: Broken
- Location: Engine
- Part time: 4,951 hours, 2,500 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FAILURE OF OIL DIPSTICK AT ATTACHMENT LOCK NUT CAUSING LOSS OF OIL AND LOWER THAN NORMAL OIL PRESSURE.
